| Catalog Number |
CAT02298 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device jaw broke during the procedure.The piece was retrieved.
Additional Manufacturer Narrative
Alleged failure: piece of jaw from the nanopass broke off during labral repair.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) user technique related factors, 2) difficult anatomy, extremely tough soft tissue, 3) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
Event or Problem Description
Additional Manufacturer Narrative
The device manufacturer date is not known.Alleged failure: piece of jaw from the nanopass broke off during labral repair.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: user technique related factors, difficult anatomy, extremely tough soft tissue, use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.